3,5-cycle decompositions

Adams, P, Bryant, DE and Khodkar, A (1998) 3,5-cycle decompositions. Journal of Combinatorial Designs, 6 2: 91-110. doi:10.1002/(SICI)1520-6610(1998)6:2<91::AID-JCD2>3.0.CO;2-Q


Author Adams, P
Bryant, DE
Khodkar, A
Title 3,5-cycle decompositions
Journal name Journal of Combinatorial Designs   Check publisher's open access policy
ISSN 1063-8539
Publication date 1998-01-01
Sub-type Article (original research)
DOI 10.1002/(SICI)1520-6610(1998)6:2<91::AID-JCD2>3.0.CO;2-Q
Volume 6
Issue 2
Start page 91
End page 110
Total pages 20
Language eng
Abstract For all odd integers n and all non-negative integers r and s satisfying 3r + 5s = n(n -1)/2 it is shown that the edge set of the complete graph on n vertices can be partitioned into r 3-cycles and s 5-cycles. For all even integers n and all non-negative integers r and s satisfying 3r + 5s = n(n-2)/2 it is shown that the edge set of the complete graph on n vertices with a 1-factor removed can be partitioned into r 3-cycles and s 5-cycles. (C) 1998 John Wiley & Sons, Inc.
Keyword Mathematics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Physical Sciences Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 17 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Mon, 13 Aug 2007, 20:19:40 EST